Document Type

Journal Article

Department/Unit

Department of Mathematics

Language

English

Abstract

Over the last decade, there has been a considerable amount of new numer- ical methods being developed for solving the Cauchy problems of elliptic operators. In this paper, with some new classes of numerical experiments, we re-verify the conclusions in the review article [EABE,31(4):373-385,2007] concerning the effectiveness of solving Cauchy problems with the method of fundamental solutions.

Keywords

Cauchy problem; Method of fundamental solution; Boundary singularity

Publication Date

2011

Source Publication Title

Engineering Analysis with Boundary Elements

Volume

35

Issue

7

Start Page

879

End Page

882

Publisher

Elsevier

Peer Reviewed

1

DOI

10.1016/j.enganabound.2011.02.007

Link to Publisher's Edition

http://dx.doi.org/10.1016/j.enganabound.2011.02.007

ISSN (print)

09557997

Share

COinS